Aev123103

474d

For anyone who is on or has been on Effexor: I tried it at one point for a bit, worked really well but made me throw up a lot. I wanna get back on it but don’t want those side effects. Nausea I can handle cause I’m always nauseous but vomiting, no thanks. Anyone have success trying different things that make this not happen? For example, are you supposed to eat when you take it?

Depression

View all
  • Angie

    474d

    I don’t know about this specific drug, but some of the coping strategies with other SSRIs could be taking the meds with food, or at bed time. You could suck on hard candy when you’re feeling nauseous or take TUMS. Also, ginger tea is my fave! If all of these won’t help, I would maybe try other medication cause you shouldn’t suffer!

  • Emma37

    473d

    I take prozac and i take it with food. Also i try to eat smaller and more frequent meals for feeling lighter. Nevertheless you definitely should not suffer so much because of the meds!

  • Gloria

    473d

    Talk to your doctor about considering an alternative.

  • Tony60

    471d

    How did you take it before? My two cents on the subject are to start gradually and always take it with a small meal. That way your body will have time to adjust over the course of a few weeks, and its absorption will be slower with food, but with the same effect. Good luck!

  • h3artbr3akk1d

    470d

    I haven't heard very many good things about effexor, if any. Would definitely look into other medications.

  • sotired92

    469d

    My doctor says to take food with medicine because it helps the gut digest it faster and I noticed that if I don't eat with it I will throw up later in the day

  • Borndifferent444

    467d

    Zoloft works well for this kind of thing but I had the same experience with that med

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.